# SDR AALA2019112659012

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 56,494 hours, 32,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Lack Of Lube
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR GUST LOCK IS NOT LOCKING. LUBED L1 DOOR GUST LOCK HOOK ASSY. OK FOR SERVICE.
